# SDR A6WA200640427

- Difficulty date: December 30, 2006
- Submitted: February 12, 2007
- Operation: Air carrier
- Aircraft: N414TZ
- Make and model: Cndair CL6002B19
- Aircraft serial: 7586
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 202
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PRESSURE BULKHEAD AT FS 202.75 CRACKED ON LEFT FORWARD FACE AT HYDRAULIC SYSTEM NR 3 PRESSURE LINE FITTING INSIDE PANEL 121AL.  MAINTENANCE CUT OUT DAMAGED, CRACKED AREA.  FABRICATED AND INSTALLED REPAIR PARTS IAW BSC EO 601R-53-10589.  (M)
